Computing reachable sets for uncertain nonlinear monotone systems

Abstract : We address nonlinear reachability computation for uncertain monotone systems, those for which flows preserve a suitable partial orderings on initial conditions. In a previous work Ramdani (2008), we introduced a nonlinear hybridization approach to nonlinear continuous reachability computation. By analysing the signs of off-diagonal elements of system's Jacobian matrix, a hybrid automaton can be obtained, which yields component-wise bounds for the reachable sets. One shortcoming of the method is induced by the need to use whole sets for addressing mode switching. In this paper, we improve this method and show that for the broad class of monotone dynamical systems, component-wise bounds can be obtained for the reachable set in a separate manner. As a consequence, mode switching no longer needs to use whole solution sets. We give examples which show the potentials of the new approach.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00629909
Contributor : Nacim Ramdani <>
Submitted on : Thursday, October 6, 2011 - 9:25:13 PM
Last modification on : Thursday, September 26, 2019 - 1:46:02 PM

Identifiers

  • HAL Id : hal-00629909, version 1

Citation

Nacim Ramdani, Nacim Meslem, Yves Candau. Computing reachable sets for uncertain nonlinear monotone systems. Nonlinear Analysis: Hybrid Systems, Elsevier, 2010, 4 (2), pp.263-278. ⟨hal-00629909⟩

Share

Metrics

Record views

473